Swanson Low Dose Aspirin NSAID

81 mg, 360 Enteric-Coated Tablets

  • 47 Reviews
  • Our Price: £8.82
  • RRP: £18.99
  • You Save: £10.17 (54%)

Aspirin is a member of the analgesic medicines in that it provides relief from mild pain and discomfort. In lower doses Aspirin is also taken to prevent blood clots and reduce the risk of having a stroke or heart attack.

  • In Stock
  •  - Orders Processed within 48 hours - Monday to Friday

Bulk-buy & Wholesale at HealthShop.co.uk - in stock & direct from the manufacturer

Safe Shopping & Satisfaction Guarantees

  • Lowest Price Guarantee! If you find the same item for less in the next 30 days, including in our own sales, we'll credit you with the difference plus an extra 10%!
  • Paypal Verified 180-day Buyer Protection Guarantee, free returns, and 0% interest-free credit.
  • Insured & guaranteed delivery on all shipments, with local carrier service-level agreements.
  • CityPay Verified 120 day product guarantee for Visa, Mastercard & Amex payments.
  • Identity-protection insured Login & Checkout, PCI DSS Level 1 Certified, with £50,000 hacker-protection & recovery policy by AXA.
  • Digicert Verified Encryption, signed domain certification and identity extended validation (EV), for guaranteed secure and private communications.

What is Aspirin?

Aspirin also known as Acetylsalicylic acid is a non-opioid analgesic or mild pain reliever used in the treatment of minor aches, tooth pain, headaches and fever.

The history of Aspirin dates back to 400BC when Hippocrates used brews made from the willow leaves to treat labour pains. Willow leaves contain the naturally occuring salicin which was later discovered to also aid with reducing rheumatic fever. However when this active ingredient was converted into salicyclic acid for medical use it caused irritation of the stomach lining and mouth. It was then that chemist Felix Hoffman in 1897 managed to synthesis the acetyl and it became the aspirin we know today.

Although there are many other analgesics available, Aspirin is known for versatility in use in the treatment and prevention of many aliments and illness. In lower does Aspirin may reduce the risks of a heart attack or stokes.

What is Low Dose Aspirin used for?

Low dose Aspirin is used as a preventative for heart attacks and stokes due to Aspirins anti-platelet affect. Platelets also referred to as the 'sticky' cells are those that make the blood clot when there is a cut or break in the vessels. However platelets can also stick to each other causing a clot or thrombus in the vessel which may bring on the onset of a heart attack or stroke. This risk is higher for those people with cardiovascular disease when the walls of the arteries may be thicker.

Aspirin in lower doses works to inhibit the production of thromboxane which reduces the stickiness of platelets, thereby reducing the risk of clots forming. Low dose Aspirin may be recommended to people who:

  • Have heart (cardiovascular) disease.
  • Recently had heart by pass surgery.
  • Recently had a heart attack or stroke.
  • Are at high risk due to health conditions such as high cholesterol, high blood pressure or diabetes.
  • It is always recommended that the use of aspirin is discussed with your doctor or health practitioner first as Aspirin has many contradictions with other medicines as is not recommended for those suffering from certain conditions.

What is the recommended dose of Swanson Low Dose Aspirin?

For the temporary relief of minor aches and pains, Swanson recommends that adults and children over the age of 12 years take 4 to 8 tables every 4 hours with a large glass of water, but no more than 48 in 24 hours.

For the prevention of blood clots by taking a daily lower dose of Aspirin, it is recommended you first discuss the actual dosage and its management with your doctor or health practitioner.

Swanson Low Dose Aspirin is Enteric-Coated which means it provides a slow release of Aspirin that's also easy on the stomach.

Special Precautions!

Swanson Low Dose Aspirin contains 81mg of Aspirin as the main active ingredient. Inactive ingredients include croscarmellose sodium, methacrylic acid copolymer, , sodium lauryl sulphate, corn starch, polyethylene glycol/propylene glycol, PVP, D&C yellow #10 (Al-lake), HPMC, silicon dioxide, stearic acid, talc, microcrystalline cellulose and titanium dioxide.

Aspirin must not be taken by anyone under 12 years old, unless advised by a doctor or health practitioner.

Warnings:

  • Reye's syndrome: It is not recommended that children or teenagers who have or are recovering from chicken pox or flu-like symptoms use this product. Reye's syndrome is a rare, but serious illness so if there are symptoms of nausea or vomiting or changes in their behaviour, medical assistance should be sought immediately.
  • Allergy: In some people Aspirin may cause an allergic reaction including swelling of the face, symptoms of hives, difficulty in breathing (wheezing) and even shock.
  • Stomach Bleeding: Aspirin contains an NSAID (Nonsteroidal anti-inflammatory drug), which may cause stomach bleeding. The risk is higher if you:
    • Over the age of 60.
    • Have suffered from stomach ulcers or bleeding problems before.
    • Are taking blood-thinning medication (anticoagulant).
    • Already taking other medicine containing NSAIDs such as ibuprofen o take for longer than directed.
    • Consume more than 3 alcoholic drinks a day while taking aspirin.
  • It is not recommended you take Aspirin if you have had allergic reactions to other pain relievers.
  • Before use, discuss with your doctor if you have any of the following:
    • If any of the stomach bleeding warning applies to you.
    • You have history of stomach problems, such as heartburn.
    • You have high blood pressure, heart disease, liver cirrhosis, or kidney disease.
    • Currently taking a diuretic.
    • You have asthma.
  • Ask a healthcare professional before use if you are taking any other medication or suffering any conditions.
  • Immediately cease use and seek medical attention if you experience any of the following signs of stomach bleeding:
    • Feel faint.
    • Vomit blood.
    • Have bloody or black stools.
    • Prolonged stomach pain that doesn't improve, gets worse for more than 10 days.
    • A fever that gets worse or lasts for more than 3 days.
    • There is redness or swelling visible in the painful area o there are any other new symptoms.
    • Constant ringing in the ears or there is a loss of hearing.
  • If pregnant or breast-feeding, discuss with your doctor or health practitioner before use as it may cause problems especially in the last 3 months of pregnancy.
  • As with all medicines, Aspirin should be sealed and locked out of reach of children.  If you suspect an overdose seek medical help immediately.

About Swanson

Swanson produce a wide variety of supplements to support good health, weight loss and beauty. From individual vitamins to recipes designed for specific health complaints, Swanson has a capsule suitable for every possible need. Learn more about Swanson Health Products.

Customers who bought this item also bought...

Everyday Low Price
Swanson Lycopene

Swanson Lycopene

20 mg, 60 Softgels

Our Price: £15.99

Keep all supplements out of sight and reach of young children. Do not exceed the stated recommended intake. Content on this site is not intended to substitute advice given by a medical practitioner, pharmacist, or other licensed health-care professional. Contact your health-care provider immediately if you suspect that you have a medical condition. These products are not intended to be used to diagnose, treat, cure, or prevent any disease or health condition. Food supplements must not be used as a substitute for a varied and balanced diet and a healthy lifestyle. Adverse reactions to supplements are rare, but if you experience an adverse reaction stop taking the product and contact your practitioner. Sometimes a supplement will suit one person but not another.